# SDR IPXA1567341

- Difficulty date: May 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK RT WING OTBD MAIN FLAP EXTERIOR SKIN UPPER SURFACE GOUGED FROM CONTACT WITH NR 10 SPOILER ACTUATOR FITTING FASTENERS AT 97" FROM INBD END AND 23" FROM T/E.  REPAIRED RT WING FLAP EXTERIOR SKIN UPPER SURFACE GOUGE IAW SRM 51-70-10-2R AND SRM 51-70-10-2R AND SRM 57-53-01-1A.
